I have started taking 10mg Luvox (Fluoxetine/Prozac) 4days ago and yesterday took an extra 5mg as the doc eventually wants me on 20 mg. I have taken this medication before but lost 6kgs in 6wks and weighed in at 46kgs. My family were worried about me. I remember back then that this med really impacted my sleep, making me clench my jaw and toss n turn uncontrollably at night. I wake every morning dizzy, exhausted and with headaches, and a burning/tingling sensation running through my neck and arms. My heart beats quite fast too... like im having an anxiety attack but there are no thoughts that have provoked it. I just want to go back to sleep but my mind just won't shut up, and my body is restless. No amount of meditation helps. I don't work because I physically can't. ..and even when i dont have my 3.5yr old daughter (her father and I are separated), and I know I could realistically sleep, I physically can't!!! It is almost impossible to get thru the day with bub sometimes and I'm often left in a crying heap, feeling so ashamed, but just needing to finally get a good night's sleep. i want to get out with her but am so tired that driving would be a risk to us both. I was diagnosed with CFS a number of years ago and this has resulted in developing major depression and anxiety over how limited my life has become. I've recently come out of hospital because I just couldnt imagine living another week like this, after being housebound and bed bound for most of the time, going on at least 4 Yrs now. I tried to keep working prior to that, but the dizziness and fatigue got so bad I could no longer stand up without wobbling... and i was starting to get really confused and forgetful on the job. I really feel like my sleep is a HUGE culprit of all this. I can't remember ever having a peaceful nights rest and waking refreshed... but the meds seem to make this even worse. I don't know what to do. I get so badly depressed from being exhausted and mentally confused all the time, and want to hope that Fluoexetine will help... but when it stuffs up my sleep more and makes me dizzier and more tired... This makes me more depressed. Has anyone tried combining Fluoxetine with Seroquel at night? I have some left over from last year. ..again, it was prescribed to help me sleep... but it left me feeling spaced out and almost proper loopy the next day. So confused!! Has anyone experienced this and does it get better? One thing I seemed to notice is that when I took the Fluoxetine capsules a few months back (they were the ones that made me lose 6kgs)... i think I was happier overall. I think in part because I liked the 'skinny factor'... I'm not sure. But from memory I do think they helped overall with my mood. When I got script refilled, they gave me Luvox in the tablets... my appetite increased unnecessarily, and my mood never improved. This is what I am currently taking. Has anyone noticed a difference in the effects depending on the brand and type of the same drug?
Prozac - CFS/Anxiety/Depression...are the side effects normal and when will they go away?!?
- 2 Sep 2014 by TiredMumma-Ange
- 2 Sep 2014
- luvox, prozac, depression, anxiety, chronic fatigue syndrome (cfs), fluoxetine, side effect, medication
Added 2 Sep 2014:
Sorry!! I'm on Lovan. ..not Luvox!! One more thing....will my ears EVER 'unpop'? They are full all the time (I think from yawning so much) and I find it hard to talk when they are really bad..
If you had a bad reaction to it before why is the dr using it again? There are many antidepressants? Lack of sleep can cause all you speak of. Have you ever had a sleep study? I wouldn't be taking it at night if it was interfering with my sleep. Different manufacturers can make pills that you react differently to, just because they use different inactive ingredients.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 4 answers
Posted 27 Sep 2009 • 1 answer
Luvox - I was on prozac (fluoxotine for 8 years w/o side effects. worked great) Gradually had to up?
Posted 3 Jan 2016 • 2 answers
Posted 1 Feb 2016 • 3 answers
Posted 24 Apr 2016 • 1 answer